# SDR FDEA202306261192

- Difficulty date: June 26, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53612214200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN DECK UTILITY AREA - FLOOR SUPPORT GOT CORROSION LOCATION FROM FR13A TO   FR14 COMMON TO Y730 REPLACED THE CORRODED SUPPORT WITH NEW PART I.A.W A300-600F SRM 51-72-10-001, PAGE 2   AND 51-40-21-001, PARA 6, PAGE 7B-PAGE 23.
